☆★...:Im Just Jamie...★☆ (_criminal_) wrote in vaginapagina,
☆★...:Im Just Jamie...★☆
_criminal_
vaginapagina

Unexplained !

Okay so im posting for my sister.... shes going to the drs this afternoon for an ultrasound and will know by tuesday the results...but we're just looking for some ideas!

Shes 28 and has been On the BC pill- Desogen for the past 11 years, she recently stopped taking it, im pretty sure 3 months ago, but for the past 3 weeks shes been bleeding. has never had any abnormal paps and is 100% healthy...always regular periods obviously due to the pill. Guess my question is, 3 week withdrawal bleeding? Im praying thats all it is, bc her husband and her want to start ttc.
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 2 comments